# SDR COMA0460597

- Difficulty date: November 5, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N478CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7671
- Aircraft time: 6,480 hours, 5,673 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Rod
- Part number: A33721
- Condition: Loose
- Location: Cowl Support
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5013 LT THRUST LEVER JAMMED INFLIGHT.  FOUND CORE COWL SUPPORT ROD JAMMING THE ENGINE CONTROLS.  REINSTALLED SUPPORT ROD.  THRUST CONTROLS OPERATE NORMALLY.
